# SDR MWEA001186

- Difficulty date: November 16, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 70,141 hours, 58,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 59114065
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A CRACK FROM FORWARD PAX DOOR UPPER AFT STOP ADJUST SCREW HOLE TO THE DOOR CUTOUT OPENING.  FABRICATED AND INSTALLED REPAIR DOUBLER.
